# SDR SWAA2020070192787

- Difficulty date: June 16, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR STRUCTURE, RT Z-ANGLE STA 500D-500I ABOVE STR 25R RBL 24, CORROSION AROUND FASTNER HOLES.  REMOVED CORROSION FROM RT Z ANGLE 500D TO 500I ORIGINAL .040 .009 REMOVED .031 REMIANING FOUND TO BE OUT OF LIMITS REMOVED RT Z ANGLE SECTION 500F TO 500I.  FABRICATED, TREATED, PRIMED AND REMOVED RT Z ANGLE SECTION OF Z ANGLE STA 500F TO 500I CIC APPLIED TO REPAIR AREA. IAW SRM 51-10-02 STEP 15; 53-00-53-1A-2; 53-00-53-2R-5; 51-20-01-0G-0 AMM 51-21-72-370 P/N 143A7501-188.
